# SDR CHQA201100481

- Difficulty date: November 29, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FRAME 10 WAS FOUND CRACKED INSIDE THE COCKPIT BELOW THE SIDE WINDOW.  MAINTENANCE REPLACED THE LEFT FRAME 10 INSIDE THE COCKPIT BELOW THE SIDE WINDOW AND INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
